MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFCSIGMA INS TRL STABL10MMSZ3; KNEE INSTRUMENT : TIBIAL TRIALS

DEPUY ORTHOPAEDICS INC US PFCSIGMA INS TRL STABL10MMSZ3; KNEE INSTRUMENT : TIBIAL TRIALS
Model Number 96-1441
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).No 510(k) number provided because this implant is sold internationally with different indications for use; it is currently sold in the us under a different part number.The correction/removal reporting number listed applies to the corresponding product code sold domestically.Investigation summary: the device associated with this report was received.Visual examination of the returned device did not confirm the crack on the part.However it was observed that a portion of the rim on the inferior face has broken off.Significant wear signs were also evident on the trial.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.
 
Event or Problem Description
It was reported that the sigma fb poly trial cracked, sz 3x 10.

Brand Name
PFCSIGMA INS TRL STABL10MMSZ3
Common Device Name
KNEE INSTRUMENT : TIBIAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS 1818910
700 orthopaedic dr
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13932498
Report Number1818910-2022-05672
Device Sequence Number4730615
Product Code HWT
UDI-Device Identifier10603295238454
UDI-Public10603295238454
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-1441
Device Catalogue Number961441
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2022
Initial Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown